# SDR DALA1019593727

- Difficulty date: August 16, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 26,205 hours, 15,587 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 312 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO LP J266770 ITEM 3, SHEAR TIE CRACKED AT STA 312 BETWEEN STR 28R AND BL.0. REPLACED IAW PRI 484673-14, REV 01, STEP 11, 602451. REMOVED AND FABRICATED SHEAR TIE IAW DWG AND SAMPLE DWG 141A1561 SHEET 15. ACCOMPLISHED FPI  IAW PS 900-6-302 NO CRACKS NOTED.  REQUIRES ALODINE AND PRIMER.  INSTALLED ON PRI 484673-14, REV 3. SRM 53-00-03 REPAIR 1 & PRINT 141A3532-8.
